# SDR DALA2025072405575

- Difficulty date: July 23, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N548DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11620
- Aircraft time: 6,807 hours, 1,602 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Leaking
- Location: Spinner
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5048, ON DESCENT NOTICED INTERMITTENT SMELL SIMILAR TO BURNING RUBBER. CORRECTIVE ACTION: FOUND NOSE SPINNER SEAL LEAKING. REPLACED SEAL PER PW1500G EMM 72-11. (LP 7561494)
